# SDR SWAA2020101213235

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 20 INCH FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB LOCATED STAB 129.50 AT 20 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER, IAW SRM B737-700 55-10-09-2R-4.
